MathSciNet Relay Station
MathSciNet bibliographic data
MR532164 (81b:58009) 58C25 (58E05)
V u Trọng Tuấn; Dáng Dình Áng A representation theorem for differentiable functions. Proc. Amer. Math. Soc. 75 (1979), no. 2, 343–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement